Alert archive / Iowa / Flash Flood Warnings in 2024

Flash Flood Warning 5, NWS La Crosse, WI

June 3, 2024Allamakee County, Iowa; Crawford County, Wisconsin

NWS La Crosse, WI issued this flash flood warning at Jun 3, 2024, 4:52 PM CDT for Allamakee County, Iowa; Crawford County, Wisconsin. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2024, 4:52 PM CDT (21:52 UTC)
Expired
Jun 3, 2024, 8:00 PM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Allamakee County, IA, Crawford County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:25 PM CDTRAIN 0.851 S De Soto, WI
Jun 3, 5:25 PM CDTRAIN 2.8Churchtown, IACorrected to add timing of the rain and time of the report. Rain fell from 4 to 5:25 pm.
Jun 3, 5:30 PM CDTFLASH FLOODLansing, IAMud slide caused a block wall to come down onto X52 and rail track. This mud debris went onto the train track below.
Jun 3, 5:45 PM CDTFLASH FLOODLansing, IAA couple of small mud slides on a not busy road. Clear Creek was out of its banks.
Jun 3, 7:18 PM CDTRAIN 2.8Churchtown, IA
Jun 3, 7:19 PM CDTRAIN 3.3Lansing, IACreek was flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WGUS53 KARX 032152
FFWARX
IAC005-WIC023-040100-
/O.NEW.KARX.FF.W.0005.240603T2152Z-240604T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
452 PM CDT Mon Jun 3 2024

The National Weather Service in La Crosse has issued a

* Flash Flood Warning for...
  Central Allamakee County in northeastern Iowa...
  Northwestern Crawford County in southwestern Wisconsin...

* Until 800 PM CDT.

* At 452 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Waukon, Lansing, De Soto, Ferryville, Red Barn Campground, Village 
  Creek, Rush Creek, Churchtown, State Road 9 And County X 20 and 
  Rising Sun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4329 9151 4340 9149 4342 9120 4342 9089
      4330 9105 4328 9139

FLASH FLOOD...RADAR INDICATED

$$

Skow
2 follow-up statements
318 
WGUS73 KARX 032228
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
528 PM CDT Mon Jun 3 2024

IAC005-WIC023-040100-
/O.CON.KARX.FF.W.0005.000000T0000Z-240604T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allamakee IA-Crawford WI-
528 PM CDT Mon Jun 3 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING 
FOR CENTRAL ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...

At 528 PM CDT, Doppler radar indicated thunderstorms had produced 
heavy rain across the warned area. Between 1.5 and 2.5 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Waukon, Lansing, De Soto, Ferryville, Red Barn Campground, Village 
  Creek, Rush Creek, Churchtown, State Road 9 And County X 20 and 
  Rising Sun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4329 9151 4340 9149 4342 9120 4342 9089
      4330 9105 4328 9139

FLASH FLOOD...RADAR INDICATED

$$

Skow
647 
WGUS73 KARX 040056
FFSARX

Flash Flood Statement
National Weather Service La Crosse WI
756 PM CDT Mon Jun 3 2024

IAC005-WIC023-040106-
/O.EXP.KARX.FF.W.0005.000000T0000Z-240604T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allamakee IA-Crawford WI-
756 PM CDT Mon Jun 3 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR 
CENTRAL ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4329 9151 4340 9149 4342 9120 4342 9089
      4330 9105 4328 9139

$$

Skow

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:53 PM CDT, 1 hour 59 minutes earlier. Its key messages:

  • Showers and storms continue through the evening across portions of northeast Iowa and southwestern Wisconsin. Small hail and locally heavy rainfall are the primary threats with these storms.
  • Additional showers and storms will progress through the region Tuesday evening bringing rainfall amounts of 0.5 to 1" with locally higher amounts possible. An isolated severe storm or two are possible across portions of southeast Minnesota and northeast Iowa.
  • Below normal temperatures with shower chances are expected into the latter half of the week with highs holding in the 70s for much of the region. Gusty winds to 30-40 mph are possible during the afternoon Wednesday and Thursday.
Area forecast discussion, Jun 3, 2:53 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
253 PM CDT Mon Jun 3 2024

.KEY MESSAGES...

- Showers and storms continue through the evening across
  portions of northeast Iowa and southwestern Wisconsin. Small
  hail and locally heavy rainfall are the primary threats with
  these storms.

- Additional showers and storms will progress through the region
  Tuesday evening bringing rainfall amounts of 0.5 to 1" with
  locally higher amounts possible. An isolated severe storm or
  two are possible across portions of southeast Minnesota and
  northeast Iowa.

- Below normal temperatures with shower chances are expected
  into the latter half of the week with highs holding in the 70s
  for much of the region. Gusty winds to 30-40 mph are possible
  during the afternoon Wednesday and Thursday.

&&

.DISCUSSION...
Issued at 253 PM CDT Mon Jun 3 2024

* REST OF THIS AFTERNOON/EVENING: Showers and Storms across
  Northeast Iowa, Southwest Wisconsin

Currently, showers and storms have developed across portions of
northeast Iowa along a residual boundary resulting from clearing
skies further west allowing for differential heating to take place.
MLCAPE values in this region are around 1500-2000 J/kg certainly
plenty of fuel to keep storms going into southwestern Wisconsin.
However, with shear profiles being fairly unfavorable (20-30 kts of
bulk shear), resulting in fairly messy convective development with
storms struggling to maintain any organized updraft. As a result,
primary threats with storms moving through will be locally heavy
rain and hail (up to quarter sized) with initial updraft
development. Storms will progress eastbound and should push east of
the local area by 7-8pm at the latest. With prior rainfall across
portions of northeast Iowa and southwest Wisconsin, may have to
watch for some localized flooding concerns with already saturated
soils.

* TUESDAY/TUESDAY NIGHT: Showers and Storms, Additional Robust
  Rainfall Amounts With Some Severe Potential

Tuesday will feature an amplified upper-level trough progressing
through the region with an accompanying surface cold front. Earlier
in the day, moisture advection will work its way into the region
with southerly surface flow allowing dewpoints to reach well into
the 60s for the afternoon with precipitable waters reaching to
around 1.5" to 1.75" shown in the 03.00z HREF by late afternoon.
With the increased moisture expecting fairly respectable instability
with values of MLCAPE of around 1500 J/kg into the evening in the
03.15z. While the morning and much of the afternoon should
remain mostly dry, cannot rule out a shower or two ahead of a
subtle warm front that will push its way north into the region
ahead of the aforementioned cold front.

Getting into the evening hours, the recent CAMS push convection into
our region from west to east along the incoming cold front.
Currently, the 03.09z RAP really diminishes instability as the
cold front pushes eastbound with only around 750-1000 J/kg of
MLCAPE for the linear convection to work with as it pushes east
of the Mississippi River. This combined with fairly marginal
shear to work with as much of it is behind the boundary. This is
reflected fairly well in the 03.00z joint CAPE/shear probs in
the HREF which has very low probabilities (5-15% chance) for
both 500 J/kg and 30 kts of bulk shear or greater. As a result,
expecting minimal severe potential with low-mid level in model
soundings only reaching to around 35-40 kts. So would be the
kind of setup where a few gusts approach 50-55 mph or a quarter
sized hail stone are possible and would be isolated in nature.
This would be more likely to occur at onset of convection moving
into the local area across portions southeast Minnesota and
northeast Iowa where SPC has a slight risk (Threat level 2 of
5).

Otherwise, with the aforementioned ample moisture and warm cloud
depths of around 3500m shown in the 03.12z NAM/GFS. Expecting there
could be some fairly efficient rainfall with the line of showers and
storms that pushes through. Currently, 03.12z GEFS/EC ensemble show
very good agreement (70-90% chance) on rainfall amounts of 0.5" or
greater, with amounts of 1" or greater certainly possible (20-40%
chance). The 03.12z HREF is in fairly similar agreement with roughly
similar probabilities for 1" or greater. Consequently, river
locations may want to be alert to potential rises in light of some
of the prior rainfall that has fallen this week.

* WEDNESDAY INTO THE WEEKEND: Mild Temperatures and Breezy Late Week
  With Shower Chances

As we get through Tuesday, a broad scale upper-level trough will
entrench itself over the eastern half of the CONUS with a broad
ridge situated over the west subjecting our region to northwest
cyclonic flow on the western periphery of the trough. As a result,
expecting temperatures to trend below normal through the end of the
week which essentially means highs persisting in the upper 60s to
upper 70s this time of year. Current deterministic soundings show
weak instability in the low levels each afternoon suggesting some
cyclonic cumulus and spotty showers, particularly the further
northeast you get. Additionally, with increasing low/mid-level wind
fields increasing on the western flank of the synoptic trough and
diurnal mixing to aid momentum transfer to the surface, would expect
to see some increase in wind gusts late week. This would primarily
be during the afternoon with the 03.06z EC ensemble showing
respectable probabilities (40-70% chance) for wind gusts approaching
40 mph, particularly in more open areas across southeast Minnesota
and northeast Iowa. Some subtle ridging Friday into Saturday may
help moderate temperatures closer to normal ahead of a potential
secondary trough ejection where guidance still tends to deviate
in its position and timing.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1145 AM CDT Mon Jun 3 2024

CIGS: low saturation has led to some MVFR cigs creeping across/near
the TAF sites for late morning/early this afternoon. RAP/HRRR
soundings suggest this will mix out/lift moving into the afternoon.
The propensity of short term guidance then suggest mostly BKN/SCT
mid-high level (VFR) clouds into 12z Tue, with increasing chances
for MVFR for Tue morning. Will steer the forecast this way.

WX/vsby: further shra/ts expected this afternoon, but CAMS and main
forcing mechanisms shift the bulk of the threat east/southeast of
the TAF sites. Will keep dry for now - update if radar/meso model
trends suggest different.

WINDS: generally southerly through the period and around 10 kts or
less into Tue morning. A few gusts this afternoon. Uptick in winds
moving into late morning/afternoon of Tue withe more gusts into the
lower 20 kts.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...Naylor
AVIATION...Rieck
Hazardous weather outlook, Jun 3, 12:06 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1206 PM CDT Mon Jun 3 2024

IAZ011-030-WIZ041>044-053>055-061-041000-
Allamakee-Clayton-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
1206 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for portions of northeast Iowa
and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Additional scattered storms this afternoon into early evening. A
few could be strong, potentially severe with a hail threat. Most
storms will produce heavy rain which could result in localized,
urban and street flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are periodic thunderstorm chances through Sunday. A few
stronger storms are possible Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Rainfall and any severe storm reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>010-018-019-029-MNZ079-086>088-094>096-WIZ017-029-032>034-
041000-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge-
Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark-Buffalo-
Trempealeau-Jackson-
1206 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...and western into north-central
Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are periodic thunderstorm chances through Sunday. A few
stronger storms are possible Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

nofwd

In the hours before

Local storm report, Jun 3, 3:40 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
340 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Rain             1 SSW Theilman          44.28N 92.19W
06/03/2024  M2.88 Inch       Wabasha            MN   CO-OP Observer

            CO-OP Observer station THLM5 Theilman 1 SSW.

0800 AM     Rain             3 NW Chester            44.04N 92.39W
06/03/2024  M2.04 Inch       Olmsted            MN   Cocorahs

            Cocorahs station MN-OL-58 Rochester 4.7 ENE.

0700 AM     Rain             4 N Zumbro Falls        44.34N 92.41W
06/03/2024  M2.01 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-26 Lake City 9.7 SW.

0630 AM     Rain             Kellogg                 44.31N 92.00W
06/03/2024  M1.90 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-15 Kellogg 0.1 N.

0530 AM     Rain             3 NE Rochester          44.04N 92.44W
06/03/2024  M1.86 Inch       Olmsted            MN   Mesonet

            Mesonet station EW0729 Rochester.

0930 AM     Rain             3 SSW Zumbro Falls      44.24N 92.46W
06/03/2024  M1.83 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-4 Zumbro Falls 3.5
            SSW.

0430 AM     Rain             3 ESE Mazeppa           44.26N 92.49W
06/03/2024  M1.70 Inch       Wabasha            MN   Mesonet

            Mesonet station ZPAM5 3 ESE Mazeppa.

0745 AM     Rain             3 SSE Mazeppa           44.23N 92.51W
06/03/2024  M1.64 Inch       Wabasha            MN   Cocorahs

            Cocorahs station MN-WB-28 Mazeppa 3.3 SSE.

0800 AM     Rain             4 WNW Hannibal          45.28N 90.86W
06/03/2024  M1.62 Inch       Taylor             WI   Cocorahs

            Cocorahs station WI-TY-1 Gilman 8.2 NNW.

&&
Special weather statement, Jun 3, 4:10 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
410 PM CDT Mon Jun 3 2024

IAZ011-WIZ053-054-032145-
Allamakee IA-Vernon WI-Crawford WI-
410 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ALLAMAKEE...SOUTHWESTERN
VERNON AND NORTHWESTERN CRAWFORD COUNTIES THROUGH 445 PM CDT...

At 409 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Stoddard to near Lansing
to near Waukon. Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail, and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Areas of poor drainage may be flooded.

Locations impacted include...
Viroqua, Waukon, Lansing, Springville, De Soto, Mount Sterling,
Ferryville, Waterville, Hanover, County Roads A 52 And X 52, Elon,
Red Mound, Rush Creek, Red Barn Campground, Churchtown, Fairview,
Bud, County Roads K And O, Retreat, and Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4337 9160 4343 9130 4350 9125 4350 9122
      4352 9123 4362 9116 4356 9082 4331 9094
      4314 9136
TIME...MOT...LOC 2109Z 294DEG 8KT 4356 9109 4339 9119 4330 9144

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Skow
Local storm report, Jun 3, 4:12 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
412 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      Potosi                  42.69N 90.72W
06/03/2024                   Grant              WI   Public

            Mud slide reported on Dog Tail Rd north of
            Highway 133.

&&

JSB
Local storm report, Jun 3, 4:17 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
417 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Flash Flood      1 NW Platteville        42.74N 90.49W
06/03/2024                   Grant              WI   Public

            Culverts overflowing across Highway 81.

&&

JSB
Local storm report, Jun 3, 4:20 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
420 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Rain             Platteville             42.74N 90.48W
06/03/2024  M2.50 Inch       Grant              WI   Public

&&

JSB
Special weather statement, Jun 3, 4:47 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service La Crosse WI
447 PM CDT Mon Jun 3 2024

IAZ011-WIZ054-032215-
Allamakee IA-Crawford WI-
447 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ALLAMAKEE AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 515 PM CDT...

At 446 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Lansing to near Waukon.
Movement was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lansing, Mount Sterling, Ferryville, Fairview, State Road 9 And
County X 20, Joy Hollow, Rush Creek, Red Barn Campground, Churchtown,
Village Creek, Oak Ridge, and Rising Sun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4329 9149 4340 9148 4342 9100 4342 9088
      4327 9091
TIME...MOT...LOC 2146Z 254DEG 10KT 4335 9107 4334 9147

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Skow

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:10 PM CDTSpecial Weather StatementARXAllamakee35 min
Jun 3, 4:47 PM CDTSpecial Weather StatementARXAllamakee28 min
Jun 3, 4:01 AM CDTSpecial Weather StatementARXTrempealeau44 min
Jun 3, 3:36 PM CDTSevere Thunderstorm WarningARXGrant24 min
Jun 3, 4:04 PM CDTFlash Flood WarningARXGrant3 hr
Jun 3, 5:17 PM CDTSpecial Weather StatementARXCrawford28 min

Nearby

Flash Flood Warnings in Iowa, 2024Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.